| Catalog Number |
824706 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section not provided.Customer will be contacted.
Event or Problem Description
As per complaint (b)(4) a dental implant displayed a lack of primary stability and the implant was removed.This event involved 1 patient.
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and h6 to report that the device was not received for analysis.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.